# SDR REXA2020103000731

- Difficulty date: October 25, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 29,743 hours, 20,014 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Part serial: 194612
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AROUND 19,500 FT ENGINE FLAMED OUT NUMBER 2 ENGINE.   REPLACED NR 2 ENGINE, IAW JC 900-72-430-902. OPERATIONS/LEAK CHECKS GOOD.
